# SDR UPS02238780

- Difficulty date: June 19, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI DURING EDDY CURRENT INSP 5 HOLES WERE FOUND TO CONTAIN CORROSION AT LT BS 870 FITTING.  REPAIRED IAW SMRO EO 2002-035-004
